# SDR ASAA0510354

- Difficulty date: December 28, 2005
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Engine: Pwa JT8D17
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 69406091
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/E LUBE W/C 18412001, FOUND NR 5 L/E SLAT IB SLAT TRACK ATTACH FITTING CRACKED AT MOUNT EAR PN 69-40609-1.  REPLACED ATTACH FITTING WITH 69-40609-3 IAW EA TO COMPLY WITH EM 5740-01458 AND AD 2005-20-16.  (K)
